Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a problem of Kleene's


Author: R. O. Gandy
Journal: Bull. Amer. Math. Soc. 66 (1960), 501-502
DOI: https://doi.org/10.1090/S0002-9904-1960-10518-6
MathSciNet review: 0122724
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. O. Gandy, G. Kreisel and W. W. Tait, Set existence, Bull. Acad. Polon. Sci. (Série des Sci. Math. Astr. et Phys.) to appear. MR 159747
  • 2. A. Grzegorczyk, A. Mostowski and C. Ryll-Nardzewski, The classical and the $ømega $-complete arithmetic, J. Symb. Logic vol. 23 (1958) pp. 188-206. MR 106174
  • 3. S. C. Kleene, Hierarchies of number-theoretic predicates, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 193-213. MR 70593
  • 4. S. C. Kleene, Quantification of number-theoretic functions, Composito Math. vol. 14 (1959) pp. 23-40. MR 103822
  • 5. S. C. Kleene, Arithmetic predicates and function quantifiers, Trans. Amer. Math. Soc. vol. 79 (1955) pp. 312-340. MR 70594
  • 6. C. Spector, Recursive well-orderings, J. Symb. Logic vol. 20 (1955) pp. 151-163. MR 74347
  • 7. Hao Wang, Eighty years of foundational studies, Dialectica vol. 12 (1958) pp. 466-497. MR 101196


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10518-6

American Mathematical Society